See what Bobb Hilton wrote to me on the doctor-to-patient neurology forum, dated 3-26, facial tingling with bulging cervical disk, I asked him about Metanx, a B vitamin, he responded and said that excessive B-6 can cause spine and nerve irritation. I started getting burning, stinging pains about 2 months after I started taking this, I never had my levels checked, but now its starting to calm down alot, since I have been off it now for about 2 months. I had feelings like I had razor burn all over my body. Hope this helps a little. Take care, Jennifer
Thanks Jenny. I'll go back and read that again. I read it before but missed that is was a B vitamin. I just can't figure out why mine is so high. All I take is a daily multi.
I've recently been tested for B6 levels. My first test results indicated a 156 level with normal between 20-96. My second test was 285. I have no idea what this means and the doctor said the same thing. I'm almost fending for myself and concerned that I should be doing something about this but have no idea if it's an issue or not. Any thoughts?